# SDR ASOA201000432

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 19,266 hours, 14,057 cycles
- Engine: Ge CF348C1
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Drain Mast
- Condition: Inoperative
- Location: Heater
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE/ELECTRICAL IN GALLEY. REMOVED AND REPLACED FWD HEATED DRAIN MAST IAW AMM 38-32-11, OPS CHECK GOOD. DMIL CLEARED, PLACARD REMOVED.   R & R FWD HEATED DRAIN MAST IAW AMM 38-32-11, OPS CHECK GOOD. DMIL CLEARED, PLACARD REMOVED.
